[Syndrome of inappropriate antidiuretic hormone secretion in the course of treatment with venlafaxine--case report].
II Klinika Psychiatrii IPiN w Warszawie.Psychiatria polska (Impact Factor: 0.73). 45(6):933-9.
Treatment with some drugs may induce hyponatraemia secondary to the syndrome of inappropriate antidiuretic hormone secretion (SIADH). This is a report of a 52-year-old man who developed hyponatraemia after starting venlafaxine administration. Serum sodium level returned to the normal range following discontinuation of venlafaxine and application of SIADH--treatment within a few days. The study shows that routine assessment of blood electrolytes is needed in patients treated with drugs affecting vasopresin secretion.
Data provided are for informational purposes only. Although carefully collected, accuracy cannot be guaranteed. The impact factor represents a rough estimation of the journal's impact factor and does not reflect the actual current impact factor. Publisher conditions are provided by RoMEO. Differing provisions from the publisher's actual policy or licence agreement may be applicable.